# SDR UIEA2022101601143

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EO: 4453B919-2: STA 2598 BULKHEAD LH FRAME SUPPORT LOWER CORNER WL 271, LBL 38 FASTENER HOLE CRACK / CAT B REPAIR.( EO: 4453B919-2: STA 2598 BULKHEAD LH FRAME SUPPORT LOWER CORNER WL 271, LBL 38 FANRENER HOLE CRACK / CAT B EXISTING REPAIR AREA REINSTALLED IAW RI-53-83-15914 REV A )
